MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am sorry to hear about your concern but will be happy to assist you.
Almost all babies start with paler skin than they will have when they are older - that’s absolutely fine, it’s the same for everyone.
Let's connect over a call so that we can discuss your concern in details and make a treatment plan for you.
MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Dermatology
Pandering and similar creams are not to be used without the advise of a specialist. They are extremely potent steroids. Your skin is likely to be damaged and addicted to it. Kindly consult a dermatologist for guided treatment plan for you. This is going to take some time to recover.
BDS (Implantologist), Fellowship In Clinical Cosmetology
Hi! please donât use any skin lightening creams for your face. If you wanna get back to your normal skin, kindly use only hydration components for now. You can use hyaluronic acid serums and creams for lot of hydration. Once the skin heals then you can opt for a new skin care routine which can involve skin lightening agents. Thank you. Also for further query you can consult me in person.
as a baby, your son had fair skin tone. But as he grows, there is a lot of sun exposure in schools, sports, traveling and that leads to darkening of skin. If you compare his sun exposed parts of the body with skin of his abdomen, you will definitely notice difference. For now, just use a good sunscreen for him with at least spf of 30. Apply it every three hours, daily, even if he is at home.
This will definitely help reduce his tan. After 1-2 months, you can have a direct video consultation to have some other products added to his skin care. Until then, don't use demelan for now.
Using panderm plus cream, which contains potent steroid for long periods of time may result in skin damage, such as acne like bumps on skin, irritation, redness on sun exposure etc. You must stop using it. You will also need treatment according to the extent of skin damage. Its highly recommend that you consult a dermatologist for personalised advice.
MD - Dermatology, MBBS, Residency Training in Dermatology, Senior Residency - Dermatosurgery & cosmeotologist, consultant Dermatologist
First of all skin colour is subjective. And she is too young, even to determine her actual skin colour, sometime skin tone might change after few years of puberty, and even if it's a wheatish skin tone, it's fine as long it is healthy and glowing, she is too young to receive glutathione and vit c serums and injections. Please follow a good skin care and don't over use the products.